Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BODYCAD LABORATORIES, INC FINE OSTEOTOMY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BODYCAD LABORATORIES, INC FINE OSTEOTOMY
Model Number
015000
Medical Device Problem Code
Connection Problem (2900)
Health Effect - Clinical Code
Implant Pain (4561)
Date of Event
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A high tibial osteotomy (hto) was performed using the fine osteotomy system approximately 5 months ago, resulting in a nonunion, indicating a lack of proper bone healing.The limb now shows a varus deviation, along with hardware loosening.
New Search
Submit an Adverse Event Report
Brand Name
FINE OSTEOTOMY
Common Device Name
FINE OSTEOTOMY
Manufacturer
(Section D)
BODYCAD LABORATORIES, INC
2035 rue du haut-bord
quebec, quebec G1N4R 7
CA G1N4R7
Manufacturer
(Section G)
BODYCAD LABORATORIES INC.
2035 rue du haut-bord
quebec, quebec G1N4R 7
CA G1N4R7
Manufacturer Contact
nadine adia
2035 rue du haut-bord
quebec, quebec G1N4R-7
CA G1N4R7
MDR Report Key
20540231
Report Number
3012086398-2024-00001
Device Sequence Number
15508648
Product Code
HRS
UDI-Device Identifier
00688346002287
UDI-Public
00688346002287
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
PMA/510(K) Number
K240703
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2024
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,Health Professional
Initial Reporter Occupation
Physician
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
10/24/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Expiration Date
10/09/2024
Device Model Number
015000
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/25/2024
Initial Report FDA Received Date
10/26/2024
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
04/23/2024
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
38 YR
Patient Sex
Female
Patient Weight
66 KG